# SDR VNAA20240531027

- Difficulty date: April 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 69053111725
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIVETS AREA BELOW FLOOR AT BULKHEAD DOOR POST, BTW RBL 12 AND FS 280.00.   CRACK ON RIVETS AREA BELOW FLOOR AT BULKHEAD DOOR POST, BTW RBL 12 AND FS 280.00 WAS REPAIRED PER REO 690-53-11-1748 REV. -
